# SDR GLBA2012070900013

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 32,842 hours, 40,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 4 .125" CRACK ON THE HORIZONTAL STAB AFT SPAR WEB BETWEEN LT HSS 5.000 AND RT HSS 5.000.  REPAIRED IAW EO 12-1900-55-018.
